# SDR 9615489851

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 54447211
- Condition: Malfunctioned
- Location: Outflow Valve
- Part time: 2,485 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN AUTO AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CONTROLLER, PRE-PRESSURE CONTROLLER AND AMPLIFIER; ALL WITH NO HELP.  REPLACED OUTFLOW VALVE ACTUATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
